# SDR QXEA2015051800265

- Difficulty date: May 18, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 19,643 hours, 20,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT SWITCH IS INOPERATIVE FOR THE "NORMAL" POSITION.  RELAMPED AS REQUIRED.  OPS CHECKS GOOD.
